MathSciNet Relay Station
MathSciNet bibliographic data
MR1671877 93E03
Chambers, Marcus J. Discrete time representation of stationary and non-stationary continuous time systems. J. Econom. Dynam. Control 23 (1999), no. 4, 619–639.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement